Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 5, Pages 301-312
http://dx.doi.org/10.1155/S0161171202110246

Iterative solution of quadratic tensor equations for mutual polarisation

Centre for Advanced Computational Solutions, AMAC Division, P.O. Box 84, Lincoln University, Canterbury, New Zealand

Received 16 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wynand S. Verwoerd, “Iterative solution of quadratic tensor equations for mutual polarisation,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 5, pp. 301-312, 2002. https://doi.org/10.1155/S0161171202110246.